Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 8, N. 2, 2016)
Papers
Miscellany
Issues
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 5, Number 1
December 30, 2013


Papers

Vitaly E. Maiorov (1-18)
Moments of shifted radial functions with respect to orthogonal system of polynomials on the ball  Full text 
B. T. Bilalov and T. I. Najafov (19-34)
On basicity of systems of generalized Faber polynomials  Full text 
Jesús M. Carnicer and Charles A. Micchelli(35-60)
Maximum entropy of nonnegative functions subject to convex constraints  Full text 
Ali Guven (61-80)
Approximation of continuous functions by de la Vallée-Poussin means of Fourier series on hexagonal domains  Full text 
Héctor H. Cuenya and David E. Ferreyra (81-99)
Best local approximation and lateral differentiability  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 24/10/2017,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno